# SDR DL757960451

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5924802
- Condition: Dented
- Location: Fs 237-262
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN WAS FOUND WITH DENTS BETWEEN FS 237 AND FS 255 ABOVE STR 18.  SINCE VARIOUS DENTS REQUIRE CUT OUT, THE FORWARD SECTION OF THE SKIN PANEL IS CUT VERTICALLY AT FS 262 FROM THE LOWER EDGE OF THE PANEL AT THE CUSP STR 18L UP TO THE PANEL UPPER EDGE BELOW STR 15L.  THE FORWARD SECTION OF THE PANEL WAS REPLACED AND A REPAIR SPLICE ADDED AT FS 262.  THE SUBJECT SKIN PANEL IS MADE FROM 0.050 THICK 2024-T3 AL CLAD MATERIAL.  ACCOMPLISHED REPAIRS PER DL ERA 273375 REV A.
